I've been using this to combat the effects of tramadol which I need to take for a prolapsed disc. I have recently had gallbladder removed and since April of 2013 have lost a total of 4 stone in weight. This has occurred as a result of gallbladder surgery. I feel well and am eating and sleeping well, my concern is that I am losing huge amounts of hair, prob in the last 3 months I have lost at least a third of my hair, has anyone else found hair loss to be a side effect of modafinil?
Has anyone taken Modiwake 100mg (modafinil)? Produced by Generica?
Question posted by Happy days on 30 Jan 2014
Last updated on 15 October 2016
I know you posted this over a year ago but maybe for the benefit of others. I started taking modafinil 100mg a day to help with focus. Modiwake by generica to be precise. And I'm definitely losing hair, not in vast quantities but it's definitely gradually thinning especially towards the front and I've only been taking it for a week. It's also made me feel like a bit of a headcase/my mood is so volatile one minute I'm dancing the next minute I'm having a crying episode for no reason. I'm going to reduce my dose to 50mg a day and if side affects continue stop talking it.
The hair loss could be a result of the rapid weight loss. It would be interesting to see if it stops if your weight has leveled off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.